# SDR MTNA20170914001

- Difficulty date: September 13, 2017
- Submitted: September 14, 2017
- Operation: Air carrier
- Aircraft: N909FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 275
- Aircraft time: 27,165 hours, 31,120 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING DESCENT, THE CREW DETECTED A BURNING ODOR. NO WARNING WAS TRIGGERED. THE CREW DECLARED AN EMERGENCY, AND LANDED WITHOUT INCIDENT. AN OPERATIONAL CHECK OF THE CABIN & FLIGHT COMPARTMENT AIR DISTRIBUTION, SMOKE DETECTION SYSTEM, AVIONICS WINDSHIELD HEAT, AND SIDE WINDOW HEAT WAS PERFORMED. A GVI OF THE AVIONICS RACKS, COCKPIT, CARGO AREAS, AND COWLING WAS PERFORMED, AS WELL AS A GVI FOR OIL LEAKS. OPERATIONAL CHECKS WERE GOOD, NO DEFECTS WERE NOTED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
